Cookies?
Library Header Image
LSE Research Online LSE Library Services

Continuity of utility functions representing fuzzy preferences

Fono, Louis Aimé and Salles, Maurice (2011) Continuity of utility functions representing fuzzy preferences. Social Choice and Welfare, 37 (4). pp. 669-682. ISSN 1432-217X

Full text not available from this repository.

Abstract

In a previous paper, we established necessary and sufficient conditions for a given binary fuzzy relation to be representable by a utility function. In this article, we construct a crisp order topology associated to a given weakly complete fuzzy pre-order and introduce the notion of “continuous fuzzy pre-order.” We show that this new condition and the conditions introduced in the previous paper are together necessary and sufficient for a numerical representation of a given weakly complete fuzzy pre-order by a continuous utility function.

Item Type: Article
Official URL: http://www.springer.com/economics/economic+theory/...
Additional Information: © 2011 Springer
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Journal of Economic Literature Classification System: E - Macroeconomics and Monetary Economics > E0 - General
Sets: Collections > Economists Online
Research centres and groups > Centre for Philosophy of Natural and Social Science (CPNSS)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 19 Sep 2011 14:26
URL: http://eprints.lse.ac.uk/38289/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only